# SDR CA020531012

- Difficulty date: January 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN SETTING TAKEOFF POWER, CONFIGURATION WARNING SOUNDED. NO OTHER NON-NORMAL INDICATIONS WERE INDICATED.  TAKEOFF WAS ABORTED IMMEDIATELY,  AT APPROX 30KTS.  INVESTIGATION SHOWS THAT  INTERMITTENT T/O CONFIGURATION WARNING HAD OCCURRED SEVERAL TIMES. DESPITE SEVERAL TESTS.  NO INDICATION OF FAULTS HAVE BEEN FOUND.  IT WAS COMPLAINED ABOUT SLOPPY FUNCTION OF RUDDER TRIM SWITCH, TOO FAST AND STARTED IN OPPOSITE DIRECTION. CONSEQUENTLY SWITCH WAS REPLACED.  A/C RETURNED TO SERVICE.  NO FURTHER COMPLAINT OF T/O CONFIGURATION OR RUDDER TRIM HAS BEEN ENTERED.
